# SDR V0XD20170202002

- Difficulty date: January 12, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N164GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10256
- Aircraft time: 29,748 hours, 20,349 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Condition: Bulged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT STAIR WEB IN THE RADIUS OF TOP STEP HAS A BULGE.   REPAIRED AFT STAIR WEB IAW REO 670-52-11-848 REV A,
